MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESCUENET; RETRIEVAL NET

BOSTON SCIENTIFIC CORPORATION RESCUENET; RETRIEVAL NET
Model Number DGN-538-5
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event was approximated to be (b)(6) 2018 as no event date was reported.(b)(4).The device has not been received for analysis; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a rescuenet retrieval net was used during a procedure performed on an unknown date.According to the complainant, during the procedure, when removing the bolus, it was noted that the net was torn.Reportedly, when they assessed for the missing net, it was noted that the net was embedded on the patient's esophagus.They used another retrieval device to retrieve the net.Boston scientific has been unable to obtain additional information regarding the circumstances surrounding this event to date.Should additional relevant details become available a supplemental report will be submitted.

Brand Name
RESCUENET
Common Device Name
RETRIEVAL NET
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8102478
Report Number3005099803-2018-61537
Device Sequence Number11196091
Product Code FDI
UDI-Device Identifier10840253107425
UDI-Public10840253107425
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/26/2021
Device Model NumberDGN-538-5
Device Catalogue Number50937
Device Lot Number0180519241
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2018
Initial Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;